# SDR CALA2024082000454

- Difficulty date: August 19, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 69,673 hours, 31,025 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Row 30 Def
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

O2 MASK DROPPED ROW 30 D E F PACKED MASKS PER MM 35-21-43-550-801-A, REQUIRES OPS CHECK PER 35-23-00-710-001-A BEFORE THREE DAYS. OK TO DIP PER 35-21-43-550-801-A FOR 3 DAYS TOMC-APPROVAL FROM SC1ELBYC COMMENT QC CONTROL #:SOURCE DOCUMENT: 35-21-43-550.   DURING THE MANUAL OXYGEN MASK DROP, REF AMM 35-23-00-710-001-A, ROW 15ABC AND 25ABC COMPARTMENTS DID NOT OPEN.   ALL OTHERS DROPPED NORMALLY. CLOSED ALL PASSENGER OXY COMPARTMENTS AND PREPED FOR A SECOND DROP TEST.    MANUALLY DROPPED 15ABC AND 25ABC TO CONFIRM RELEASE OPERATION WAS NORMAL AND IT WAS. ACP SECOND DROP TEST ALL DOORS DROPPED INCLUDING 35ADC, 30DEF, 15ADC AND 25ABC TOMCQC REV PERFORMED
